Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 26, Issue 2, 2010
Metadata
 

Convergence of metric graphs and energy forms
Atsushi Kasue
pp. 367–448
Abstract | Full-Text PDF (599 KB) | Metadata

The Howe dual pair in Hermitean Clifford analysis
Fred Brackx, Hennie De Schepper, David Eelbode and Vladimír Souček
pp. 449–479
Abstract | Full-Text PDF (267 KB) | Metadata

Riesz transforms on forms and $L^p$-Hodge decomposition on complete Riemannian manifolds
Xiang-Dong Li
pp. 481–528
Abstract | Full-Text PDF (352 KB) | Metadata

On the cluster size distribution for percolation on some general graphs
Antar Bandyopadhyay, Jeffrey E. Steif and Ádám Timár
pp. 529–550
Abstract | Full-Text PDF (221 KB) | Metadata

A priori Hölder estimate, parabolic Harnack principle and heat kernel estimates for diffusions with jumps
Zhen-Qing Chen and Takashi Kumagai
pp. 551–589
Abstract | Full-Text PDF (370 KB) | Metadata

End-point estimates and multi-parameter paraproducts on higher dimensional tori
John T. Workman
pp. 591–610
Abstract | Full-Text PDF (205 KB) | Metadata

Socle theory for Leavitt path algebras of arbitrary graphs
Gonzalo Aranda Pino, Dolores Martín Barquero, Cándido Martín González and Mercedes Siles Molina
pp. 611–638
Abstract | Full-Text PDF (263 KB) | Metadata

Lowest uniformizations of closed Riemann orbifolds
Rubén A. Hidalgo
pp. 639–649
Abstract | Full-Text PDF (134 KB) | Metadata

Bernstein-Heinz-Chern results in calibrated manifolds
Guanghan Li and Isabel M.C. Salavessa
pp. 651–692
Abstract | Full-Text PDF (380 KB) | Metadata

Toeplitz operators on Bergman spaces with locally integrable symbols
Jari Taskinen and Jani Virtanen
pp. 693–706
Abstract | Full-Text PDF (162 KB) | Metadata

A convolution estimate for two-dimensional hypersurfaces
Ioan Bejenaru, Sebastian Herr and Daniel Tataru
pp. 707–728
Abstract | Full-Text PDF (257 KB) | Metadata